| Model Number |
DRILL SAW SPORTS 400 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that a wire jams in the body.This was noticed after the surgery.There was no harm for the patient, operator or third party reported.Also there was no case involvement reported.No further information received.
Additional Manufacturer Narrative
It was reported that a wire jams in the body.The reported event was confirmed.The manufacturer evaluation revealed a foreign body was found in the tube of the handpiece.This foreign body was probably welded to the tube because of the rotating wire and it was not possible to remove the wire.The most likely cause for the reported event was attributed to improper device handling.